×

Found 251 Documents (Results 1–100)

100
MathJax

Cluster value problem in infinite-dimensional spaces. (English) Zbl 1360.46039

Bárcenas, Noé (ed.) et al., Mexican mathematicians abroad: recent contributions. First workshop “Matemáticos Mexicanos Jóvenes en el Mundo”, Guanajuato, Mexico, August 22–24, 2012. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2192-2/pbk; 978-1-4704-2869-3/ebook). Contemporary Mathematics 657; Aportaciones Matemáticas, 165-178 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Foundations of complex analysis in non locally convex spaces. Function theory without convexity condition. (English) Zbl 1082.46001

North-Holland Mathematics Studies 193. Amsterdam: Elsevier Science B. V. (ISBN 0-444-50056-1/hbk). xvi, 287 p. (2003).
PDF BibTeX XML Cite

Characterization of Hadamard vector classes in terms of least deviations of their elements from vectors of finite degree. (English. Russian original) Zbl 1040.47011

Sb. Math. 192, No. 12, 1829-1876 (2001); translation from Mat. Sb. 192, No. 12, 93-144 (2001).
PDF BibTeX XML Cite
Full Text: DOI

Estimates of the derivatives of polynomials on convex bodies. (English. Russian original) Zbl 0921.46034

Lupanov, O. B. (ed.), Analytic number theory and applications. Collected papers in honor of the sixtieth birthday of Professor Anatolii Alexeevich Karatsuba. Moscow: MAIK Nauka/Interperiodica Publishing, Proc. Steklov Inst. Math. 218, 372-383 (1997); translation from Tr. Mat. Inst. Steklova 218, 374-384 (1997).
MSC:  46E50 46G20
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference